# SDR RRXA98233

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM UNKNOWN ORIGIN ON FO SIDE COCKPIT.  FOUND BALLAST OVERHEATED.  DEFERRED THIS ITEM IAW EWA MEL 33-1 CAT 'C' DMI NR 806173 PLACARD INSTALLED.  REMOVED AND REPLACED FLOURESCENT LIGHT BALLAST ASSY, LIGHTS OPS CK GOOD, THIS CLEARS DMI 806173 PLACARD REMOVED.
